Show simple item record

dc.contributor.authorBenson, Dave
dc.contributor.authorIyengar, Srikanth B.
dc.contributor.authorKrause, Henning
dc.contributor.authorPevtsova, Julia
dc.date.accessioned2018-02-24T00:02:38Z
dc.date.available2018-02-24T00:02:38Z
dc.date.issued2017-12
dc.identifier.citationBenson , D , Iyengar , S B , Krause , H & Pevtsova , J 2017 , ' Stratification and π-cosupport : finite groups ' , Mathematische Zeitschrift , vol. 287 , no. 3-4 , pp. 947-965 . https://doi.org/10.1007/s00209-017-1853-8en
dc.identifier.issn0025-5874
dc.identifier.otherPURE: 91862618
dc.identifier.otherPURE UUID: 014ad8af-9818-4b2c-8732-2eb17b178e8f
dc.identifier.otherScopus: 85013651352
dc.identifier.urihttp://hdl.handle.net/2164/10090
dc.descriptionAcknowledgements Part of this article is based on work supported by the National Science Foundation under Grant No. 0932078000, while DB, SBI, and HK were in residence at the Mathematical Sciences Research Institute in Berkeley, California, during the 2012–2013 Special Year in Commutative Algebra. The authors thank the Centre de Recerca Matemàtica, Barcelona, for hospitality during a visit in April 2015 that turned out to be productive and pleasant. SBI and JP were partly supported by NSF Grants DMS-1503044 and DMS-0953011, respectively. We are grateful to Eric Friedlander for comments on an earlier version of this paper.en
dc.format.extent19
dc.language.isoeng
dc.relation.ispartofMathematische Zeitschriften
dc.rightsThis is a post-peer-review, pre-copyedit version of an article published in Mathematische Zeitschrift. The final authenticated version is available online at: http://dx.doi.org/10.1007/s00209-017-1853-8en
dc.subjectcosupporten
dc.subjectstable module categoryen
dc.subjectfinite group schemeen
dc.subjectlocalising subcategoryen
dc.subjectsupporten
dc.subjectthick subcategoryen
dc.subjectQA Mathematicsen
dc.subjectMathematics(all)en
dc.subject.lccQAen
dc.titleStratification and π-cosupport : finite groupsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1007/s00209-017-1853-8
dc.date.embargoedUntil2018-02-23
dc.identifier.vol287en
dc.identifier.iss3en


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record